Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sysron n 10 tab for period

I am m 32 after taking sysron n 10 tab period sterted but after 2 days it stopped what should I do ?
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  1111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
You did not mention for which condition you were put on tab sysron N . It is prescribed for various conditions like Dysfunctional Uterine Bleeding, Postponement of Menstruation, Secondary Amenorrhea, Endometriosis, Premenstrual Syndrome. Consult your doctor she/he may put you on some other supplement also. Take care.
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor